MathSciNet Relay Station
MathSciNet bibliographic data
MR2679914 57R18 (57S17)
Duval, Whitney; Schulte, John; Seaton, Christopher; Taylor, Bradford Classifying closed 2-orbifolds with Euler characteristics. Glasg. Math. J. 52 (2010), no. 3, 555–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement